# SDR SWIA2020062351127

- Difficulty date: May 16, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N748SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10203
- Aircraft time: 42,510 hours, 27,227 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Guide Arm
- Condition: Chafed
- Location: Rt Transcowl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH UPPER TRANSCOWL GUIDE RODS (BOTH) ARE CHAFFED AT FORWARD ENDS.     BLENDED RH UPPER TRANSCOWL GUIDE RODS AT FWD ENDS REF SRM. OUT OF LIMITS REF REO. PERMANENTLY REPAIRED REF  REO.  ALL STEPS COMPLETED.
